MAUDE Adverse Event Report: SYNTHES HAGENDORF INSERTN HANDLE F/3.5MM LOW BNDMEDIAL DISTAL TIB PLATE/RIGHT; GAUGE,DEPTH

SYNTHES HAGENDORF INSERTN HANDLE F/3.5MM LOW BNDMEDIAL DISTAL TIB PLATE/RIGHT; GAUGE,DEPTH
Catalog Number 03.113.025
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date component went missing is not known.Device is an instrument and is not implanted/explanted.Subject device has been received and is currently in the evaluation process.No service history review can be performed as part number 03.113.025 with lot number(s) 3665633 is a lot/batch controlled item.The manufacture date of this item is 2-feb-2011.The source of the manufacture date is the release to warehouse date.The service history review is unconfirmed.No ncr's were generated during production that would contribute to the complaint condition.The review of the device history record shows that there were no issues during the manufacture of the product that would contribute to the complaint condition.Manufacturing location: (b)(4).Manufacturing date: 02 february 2011.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It is reported the insertion handle is missing the connection screw component.Issue was discovered during inspection of the device.No patient or surgical involvement.This report is for one (1) insertion handle this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
A service and repair evaluation was performed on the subject device.The customer reported the connecting screw was missing.The repair technician reported the screw was missing.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: m3.5 screw.The item was repaired per the inspection sheet, passed synthes final inspection on 31-may-2017 and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INSERTN HANDLE F/3.5MM LOW BNDMEDIAL DISTAL TIB PLATE/RIGHT
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
SYNTHES HAGENDORF
im bifang 6
hagendorf CH461 4
SZ  CH4614
MDR Report Key6533556
Report Number3003875359-2017-10209
Device Sequence Number10855030
Product Code HTJ
UDI-Device Identifier10886982072917
UDI-Public(01)10886982072917(10)3665633
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.025
Device Lot Number3665633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1